| Model Number |
CCWET5 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-health care professional reported that after an intraocular lens (iol) implant procedure, reported with a description of patient wants more near vision.The clinical reason for the explant was exchange for different model lens.Lens was explanted during secondary procedure.Iol was exchanged and replaced with unspecified lens.Additional information has been requested; however, further information has not been received.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).